# SDR VIBR20140604004

- Difficulty date: May 27, 2014
- Submitted: June 4, 2014
- Operation: General aviation
- Filed by: Stevens Aerospace and Defense Systems, LLC., repair station VIBR368K
- Make and model: Beech 400BEECH
- Aircraft serial: RJ28
- Aircraft time: 6,864 hours, 6,070 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Release Cable
- Part number: 12838002143
- Condition: Broken
- Location: Rt Mlg Door
- Part time: 6,864 hours, 6,070 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MLG DOOR EMERGENCY RELEASE CABLE IS BROKEN.
